# SDR IPXA11568234

- Difficulty date: July 10, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBOARD AT STA 560 TO 620 LBL 45 TO 65 MULTIPLE AREAS WORN THROUGH ON UPPER SURFACE FROM BALL MATS.  FABRICATED REPLACEMENT FLOORBOARD EO B757-5320-9692-G, DATED 04-15-2009.
